# SDR AALA200800498

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- Aircraft time: 85,649 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 52264
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT OVERWING INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHTS AT LEFT AND RIGHT OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
